# SDR CA120723005

- Difficulty date: July 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, THE CREW HEARD LOUD BANGS FROM RT ENGINE AT 43000 FEET.  ONCE THROTTLE WAS PULLED BACK THE ENGINE FLAMED OUT.  THE RELIGHT WAS SUCCESSFUL AND PILOT ELECTED TO DIVERT.  REST OF FLIGHT WAS UNEVENTFUL.
